# SDR DL767001612

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 52,935 hours, 25,243 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T50865
- Condition: Tool Damage
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 8 RIB ENGINE SUPPORT FITTING DAMAGED AT THE EDGE OF HOLE LOCATION COMMON TO THE FITTING AND FRONT SPAR.  THE HOLE IS THE FOURTH ONE UP FROM THE BOTTOM OF THE FITTING IN THE O/B ROW.  ER/A 334807-14AD.
